Record number :
1566002
Title of article :
The centred parameterization and related quantities of the skew- distribution
Author/Authors :
Arellano-Valle، نويسنده , , Reinaldo B. and Azzalini، نويسنده , , Adelchi، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2013
Pages :
18
From page :
73
To page :
90
Abstract :
The skew- t family, in its univariate and multivariate versions, is a parametric family of probability distributions which is currently under intense investigation because of several appealing properties. The present paper addresses the question of the choice of its parameterization, and more generally of the selection of quantities of interest associated to this distribution.
Keywords :
Information matrix , Approximation of moments , parameterization , Skew- t distribution
Journal title :
Journal of Multivariate Analysis
Serial Year :
2013
Link To Document :
بازگشت